MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUL16060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient had benign superior vena cava syndrome, and approximately one year and eight months post stent placement, upon x-ray examination it was found that the implanted stent was allegedly fractured.It was further reported that x-ray examination showed that the fracture was right on that hinge in the stent.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiry date: 02/2021.Device pending return.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the physical sample was not returned for evaluation.No images were provided for evaluation.The alleged issue could not be reproduced which leads to inconclusive evaluation result.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.The reported event represents an off label use.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use closely describes holding and handling of the system throughout deployment; in particular the instructions for use state: 'confirm that the introducer sheath is secure and will not move during deployment.(.) do not hold or touch the dark moving sheath during stent release (.) '.The instructions for use further state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.' and 'post stent expansion with a balloon dilatation catheter is recommended.' stent fracture and occlusion were found mentioned under potential complications and adverse events.The venovo venous stent system is indicated for the treatment of symptomatic iliofemoral venous outflow obstruction.H10: (expiry date: 02/2021).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: device not returned.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16535612
Report Number9681442-2023-00077
Device Sequence Number15034222
Product Code QAN
UDI-Device Identifier00801741103636
UDI-Public(01)00801741103636
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUL16060
Device Catalogue NumberVENUL16060
Device Lot NumberANDZ0245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown